Nagoya Mathematical Journal

On the theory of Henselian rings. II

Masayoshi Nagata

Full-text: Open access

Article information

Source
Nagoya Math. J. Volume 7 (1954), 1-19.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
http://projecteuclid.org/euclid.nmj/1118799554

Mathematical Reviews number (MathSciNet)
MR0067865

Zentralblatt MATH identifier
0057.26902

Subjects
Primary: 09.1X

Citation

Nagata, Masayoshi. On the theory of Henselian rings. II. Nagoya Math. J. 7 (1954), 1--19. http://projecteuclid.org/euclid.nmj/1118799554.


Export citation

See also

  • See also: Masayoshi Nagata. On the theory of Henselian rings. I. Nagoya Mathematical Journal vol. 5, (1953), pp. 45-57.
  • See also: Masayoshi Nagata. On the theory of Henselian rings. III. Mem. Coll. Sci. Univ. Kyoto. Ser. A. Math. vol. 32 (1959), pp. 93--101.